MathSciNet Relay Station
MathSciNet bibliographic data
MR1429090 35L20 (35B40 47D06 47F05)
López-Gómez, Julián On the linear damped wave equation. J. Differential Equations 134 (1997), no. 1, 26–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement